Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fonctions totalement croissantes: une correction

Author: Jean-Pierre Grenier
Journal: Proc. Amer. Math. Soc. 123 (1995), 2507-2510
MSC: Primary 28C99; Secondary 06B30
MathSciNet review: 1273492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On montre, à l'aide d'un contre exemple qu'un des énoncés classique de la théorie des fonctions totalement croissantes (A. Revuz) est faux, puis on en donne une version corrigée.

Using a counterexample we show that a classical result about the totally increasing functions (A. Revuz) is false, then we give a right version of it.

References [Enhancements On Off] (What's this?)

  • [1] André Revuz, Fonctions croissantes et mesures sur les espaces topologiques ordonnés, Ann. Inst. Fourier, Grenoble 6 (1955–1956), 187–269 (French). MR 0088535 (19,536b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C99, 06B30

Retrieve articles in all journals with MSC: 28C99, 06B30

Additional Information

PII: S 0002-9939(1995)1273492-4
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia